JESUS MONTOLIU, M.D.
To the editor: In the June issue, Dr. Golbus and colleagues report a case of renal artery thrombosis secondary to oral contraceptives (1). It is not my intention to question the relation between such medication and the development of thrombosis, but I wish to comment on the author's statement that spontaneous renal artery thrombosis has not been previously described in the absence of trauma, anatomic abnormalities, or predisposing illnesses such as polycythemia or thromboangiitis obliterans.
Two cases of spontaneous renal artery thrombosis were reported in 1973 by Walsh and associates (2). No predisposing factors were present, and histopathologic examination of
Learn more about subscription options.
Register Now for a free account.
MONTOLIU J. Renal Artery Thrombosis: Systemic Contraceptive-Induced or Spontaneous?. Ann Intern Med. 1979;91:657. doi: 10.7326/0003-4819-91-4-657_1
Download citation file:
Published: Ann Intern Med. 1979;91(4):657.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only